# SDR USAA950988

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED FORWARD CARGO DOOR JAMB PAN ALONG BOTTOM EDGE BETWEEN PAN AND FUSELAGE SKIN CORROSION REF C51-53300.  REMOVED LOWER SECTION OF DOOR JAMB AND SPLICED IN NEW SECTION PER SRM 53-05 FIG 44.  (M)
